# SDR DALA13038295530

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 79,434 hours, 33,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN OVERHEAD BIN ROW 4 A/B INOPERATIVE.   R & R BATTERY CHARGER M731 IAW AMM 33-51 OPS CHECKED GOOD.
